# SDR IPXA2017011812901

- Difficulty date: January 17, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 68,907 hours, 10,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Low
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LT BATT 1 LOW MSG DURING PREFLIGHT. R&R BATT POWER SUPPLY PER AMM 35-51-01-401. CHKS OK. IPC 33-51-01 -01, ITEM 5.
